Alert archive / Alabama / Special Marine Warnings in 2015

Special Marine Warning 21, NWS Mobile, AL

April 15, 2015

NWS Mobile, AL issued this special marine warning at Apr 15, 2015, 3:56 PM CDT. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2015, 3:56 PM CDT (20:56 UTC)
Expired
Apr 15, 2015, 5:00 PM CDT
In force
64 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

The radar

The Mobile radar (KMOB), 35 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WHUS54 KMOB 152056
SMWMOB
GMZ630>632-650-152200-
/O.NEW.KMOB.MA.W.0021.150415T2056Z-150415T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
  MISSISSIPPI SOUND...
  NORTH MOBILE BAY...
  SOUTH MOBILE BAY...

* UNTIL 500 PM CDT
          
* AT 356 PM CDT...A LINE OF THUNDERSTORMS PRODUCING STRONG WINDS 34
  KNOTS OR GREATER WAS LOCATED ALONG A LINE EXTENDING FROM NEAR MOUTH
  OF MOBILE RIVER TO WESTERN DAUPHIN ISLAND...MOVING EAST AT 20 
  KNOTS. ISOLATED WATERSPOUTS ARE ALSO POSSIBLE WITH THIS LINE 
  OF THUNDERSTORMS.

* LOCATIONS IMPACTED INCLUDE...
  EAST FOWL RIVER BRID...
  DOG RIVER BRIDGE...    PORTERSVILLE BAY...
  GAILLARD ISLAND...     CENTRAL DAUPHIN ISLA...
  DAUPHIN ISLAND FISHI...
  MIDDLE BAY LIGHT...    BON SECOUR BAY...      PETIT BOIS PASS...
  ALABAMA PORT...        DAUPHIN ISLAND BRIDG...
  WESTERN DAUPHIN ISLA...

LAT...LON 3038 8841 3034 8813 3061 8812 3062 8809
      3061 8810 3058 8810 3079 8792 3048 8794
      3038 8784 3043 8783 3042 8782 3035 8783
      3027 8772 3022 8803 3021 8768 3019 8837
      3020 8837
TIME...MOT...LOC 2056Z 277DEG 20KT 3065 8809 3025 8831 
$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Apr 15, 12:38 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 15, 12:38 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1238 PM CDT WED APR 15 2015

.AVIATION...
18Z ISSUANCE.
MVFR CIGS WILL REMAIN PREDOMINATE THROUGH THE AFTERNOON INTO THE
EARLY EVENING HOURS. SCATTERED TO NUMEROUS STORMS WILL DEVELOP ALONG
THE I-10 CORRIDOR THROUGH THE AFTERNOON HOURS AND WILL LINGER INTO
THE EARLY EVENING. GUSTY WINDS...FREQUENT LIGHTNING...AND TORRENTIAL
DOWNPOURS COULD AFFECT THE FORECAST TERMINALS AT TIMES. CONVECTION
WILL DIMINISH BY MID EVENING WITH POCKETS OF IFR STRATUS/FOG
DEVELOPING OVERNIGHT. ADDITIONAL THUNDERSTORM ACTIVITY IS LIKELY TO
DEVELOP BY LATE THURSDAY MORNING. 34/JFB

&&

.PREV DISCUSSION... /ISSUED 1122 AM CDT WED APR 15 2015/

UPDATE...LATE MORNING SURFACE ANALYSIS SHOWS THE RESIDUAL BOUNDARY
FROM YESTERDAYS STORM COMPLEX WAS LOCATED JUST SOUTH OF THE COAST.
THIS BOUNDARY WILL MOVE INLAND THIS AFTERNOON AND SERVE AS A FOCUS
FOR THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS. STORM
DEVELOPMENT WILL ALSO BE AIDED BY A SHORTWAVE CURRENTLY OVER SOUTH
CENTRAL LOUISIANA THAT IS MOVING NORTHEAST INTO THE REGION. BELIEVE
THE HRRR HAS A GOOD HANDLE ON THE SITUATION AS IT SHOWS STORMS
DEVELOPING NEAR THE COAST EARLY THIS AFTERNOON AND SPREADING INLAND
THROUGH THE LATE AFTERNOON/EARLY EVENING. WHILE PRECIPITABLE WATER
VALUES ARE NOT NEAR RECORD LEVELS THIS MORNING...THEY ARE STILL ABOVE
NORMAL FOR THIS TIME OF YEAR AT NEAR 1.5 INCHES. THIS SUPPORTS THE
CONTINUED THREAT OF LOCALIZED HEAVY RAINFALL AND POTENTIAL FLOODING
THIS AFTERNOON. GIVEN THE VERY SATURATED GROUND...IT WILL NOT TAKE
MUCH TO PRODUCE ADDITIONAL FLOODING ISSUES. THEREFORE...WILL MAINTAIN
THE FLASH FLOOD WATCH THROUGH EARLY THIS EVENING. 34/JFB

PREV DISCUSSION... /ISSUED 504 AM CDT WED APR 15 2015/

.WET WEATHER PATTERN HOLDS FOR THE NEXT SEVERAL DAYS...
.POTENTIAL REMAINS FOR FLOODING...

SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...MAIN CONCERN THROUGH TONIGHT
WILL BE ONSET OF MORE HEAVY RAIN MOSTLY IN THE FORM HEAVY SHOWERS
THROUGH EARLY THIS AFTERNOON SWITCHING OVER TO MOSTLY THUNDERSTORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS DUE TO BETTER HEATING
AND SFC BASED INSTABILITY. COLD POOL THAT MOVED OVER THE REGION LAST
NIGHT IN THE WAKE OF YESTERDAYS CONVECTION WILL LIKELY SLOW THE
GROWTH OF TODAYS CONVECTION ALONG THE COAST EARLY TODAY...TRIGGERING
LATER THIS MORNING AND THIS AFTERNOON IN RESPONSE TO A WEAKER IMPULSE
COMPARED TO YESTERDAY APPROACHING FROM THE WEST. WITH LESS FORCING
EXPECTED...TODAY'S COVERAGE SHOULD BE SOMEWHAT LESS ESPECIALLY TO
THE SOUTH BY AFTERNOON WHERE MORE STABLE AIR ADVECTS INLAND WITH AN
AFTERNOON SEABREEZE CIRCULATION. WITH THIS PATTERN A FAIRLY ORGANIZED
AREA OF CONVECTION WILL EVENTUALLY FORM OVER INLAND AREAS BY MID TO
LATE AFTERNOON WITH THE HEAVIEST PRECIP OCCURRING MOSTLY IN THE FORM
OF THUNDERSTORMS STRETCHING FROM WEST TO EAST GENERALLY NORTH OF THE
I-10 CORRIDOR DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THIS
HEAVIER PRECIP WILL CONTINUE TO DRIFT NORTHWARD THROUGH THIS EVENING
FOLLOWED BY SCATTERED DEVELOPMENT FURTHER SOUTH AND OVER THE ADJACENT
GULF WATERS OVERNIGHT AND EARLY THU MORNING DUE TO THE DIURNAL SWING
IN INSTABILITY COMBINED WITH CONTINUED DEEP MOISTURE IN THE BOUNDARY
LAYER AND WEAK FORCING ALOFT. FOR NOW...WILL CONTINUE WITH THE FLASH
FLOOD WATCH FOR MUCH OF THE LOWER HALF OF THE CWFA THOUGH IT WILL
LIKELY BE TRIMMED TO THE SOUTH AND POSSIBLY EXTENDED TO THE NORTH AND
EAST AS THE HEAVIER RAIN FORMS WELL INLAND FROM THE COAST BY LATE
AFTERNOON. WILL ALSO CONTINUE TO MENTION RAINFALL TOTALS OF 2 TO 4
INCHES WITHIN THE WATCH AREA THROUGH THIS MORNING...THOUGH THE HEAVY
PRECIP WILL LIKELY SHIFT TO THE NORTHERN TIER COUNTIES BY EARLY TO
MID AFTERNOON. WILL ALSO CONTINUE TO MENTION PATCHY DENSE FOG FOR ALL
AREAS THIS MORNING THOUGH IT SEEMS WE HAVE SOMEWHAT BETTER MIXING
ALREADY IN PLACE. AS A RESULT...WE WILL CONTINUE TO MONITOR THE FOG
SITUATION CLOSELY FOR POSSIBLE ADVISORIES LATER THIS MORNING. AS FOR
TEMPS...WILL CONTINUE TO LEAN 2 TO 3 DEGREES BELOW THE CURRENT MAV
GUIDANCE DUE TO CLOUDS AND RAIN. FOR TONIGHT WILL LEAN TOWARDS THE
WARMER MAV GUIDANCE FOR LOWS ADJUSTING MAINLY FOR CONSISTENCY WITH
SURROUNDING WFOS. TODAYS HIGHS WILL CLIMB TO THE MID TO UPPER 70S FOR
THE ENTIRE FORECAST AREA. TONIGHTS LOWS WILL FALL TO THE MID 60S FOR
MOST INLAND AREAS AND MID TO UPPER 60S CLOSER TO THE COAST. 32/EE

THURSDAY THROUGH THURSDAY NIGHT...CUTOFF UPPER LEVEL STORM SYSTEM
MOVES VERY LITTLE OVER THE FOUR CORNERS OF THE DESERT SOUTHWEST.
DOWNSTREAM HIGH LEVEL SOUTHWEST FLOW WILL REMAIN POTENTIALLY ACTIVE
WITH A SERIES OF MID LEVEL IMPULSES PASSING EAST ACROSS THE GULF
COAST. TIMING OF THESE AND THE SUBSEQUENT POSITION/TIMING/PROGRESSION
OF HEAVIER RAINS PROVE TO BE THE MOST CHALLENGING AND WILL BE
MONITORED IN THE VERY NEAR TERM TIME FRAMES. DEEP LAYER SOUTHERLY
FLOW MAINTAINS LAYER MOISTURE AT UNSEASONABLY HIGH LEVELS WITH
PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 1.75 INCHES.
THUS...WILL MAINTAIN THE LIKELIHOOD OF SHOWERS AND STORMS ON
THURSDAY...WHICH WILL LIKELY BE EFFICIENT IN DEPOSITING LOCALLY HEAVY
RAINS. THIS ESPECIALLY IN AREAS THAT SEE BETTER ORGANIZED
SHOWERS/STORMS MOVE REPEATEDLY OVER THE SAME AREAS. TAKE NOTE...WITH
ANTECEDENT SOIL MOISTURE LEVELS BEING HIGH FROM RECENT EPISODES OF
HEAVY RAIN...ADDITIONAL HEAVY DOWNPOURS WILL LIKELY LEAD TO RUNOFF
AND FLOODING PROBLEMS. DAYTIME HIGHS ON THURSDAY MOSTLY IN THE MID
70S.

AS THE ATMOSPHERE STABILIZES THURSDAY NIGHT...CHANCES OF SHOWERS/STORMS
EXPECTED TO TREND LOWER. OVERNIGHT LOWS CLOSE TO 63 IN THE INTERIOR
TO NEAR 68 CLOSER TO BEACH AREAS. /10

LONG TERM [FRIDAY THROUGH TUESDAY]...UPPER LEVEL STORM SYSTEM OVER
THE DESERT SOUTHWEST FRIDAY IS PROGGED TO MOVE VERY SLOWLY EASTWARD
BY SATURDAY. THE UPPER SYSTEM BEGINS TO OPEN UP...PHASE WITH THE
NORTHERN STREAM AND EJECT ACROSS THE PLAINS LATE SATURDAY INTO
SUNDAY. THE HIGH LEVEL SOUTHWEST FLOW ACROSS THE CENTRAL GULF COAST
REMAINS HIGHLY AMPLIFIED AND LIKELY ACTIVE AS A SERIES OF MID LEVEL
IMPULSES CONTINUE TO LIFT NORTHEAST ACROSS THE AREA. DEEP LAYER
MOISTURE CHANGES LITTLE...SO CHANCES OF SHOWERS/STORMS REMAIN
ELEVATED ON THROUGH THE WEEKEND. SOME OF THE RAINS LOCALLY
HEAVY...RESULTING IN POTENTIAL FLOODING OF LOWER LYING AREAS SUBJECT
TO POOR DRAINAGE OF EXCESSIVE AMOUNTS OF STORM WATER.

FOR SPECIFIC INFORMATION ON EXPECTED RAINFALL ACCUMULATIONS...TIMING AND
IMPACTS...VISIT THE NATIONAL WEATHER SERVICE MOBILE/PENSACOLA WEBSITE
AT WWW.SRH.NOAA.GOV/MOB/

THE 15.00Z GLOBAL SPECTRAL GUIDANCE SUGGESTS THAT RAIN CHANCES WILL
TREND LOWER BY MONDAY AS SOUTHERN STREAM ENERGY PIVOTS ACROSS THE
SOUTHEAST...BRINGING A FRONTAL ZONE THROUGH THE AREA. LITTLE IN THE
WAY OF RAIN FORECAST ON TUESDAY.

DAILY HIGH TEMPERATURES LOOK TO AVERAGE MOSTLY IN THE MID 70S FOR
THE WEEKEND. OVERNIGHT LOWS 63 TO 68...EXCEPT FOR THE BEACHES WITH
NUMBERS CLOSER TO 70 THERE INTO THE WEEKEND. COOLER...INTO THE
MID/UPPER 50S INTERIOR BY TUESDAY MORNING AS A RESULT OF MONDAY'S
FRONTAL PASSAGE. /10

AVIATION...
15.12Z ISSUANCE...IFR TO MVFR CIGS AND VISIBILITIES
THROUGH MID MORNING FOLLOWED BY MOSTLY MVFR CIGS THROUGH ABOUT
16.06Z FOLLOWED BY IFR TO MVFR CIGS AND VISIBILITIES THROUGH 16.12Z.
BETTER CEILINGS WILL BE MOSTLY IN AND AROUND THE HEAVIER SHOWERS AND
THUNDERSTORMS THROUGH THE NEXT 24 HOURS. FOR TODAY BETTER COVERAGE
OF THUNDERSTORMS WILL SHIFT NORTH OF THE ALL TERMINAL SITES BY LATE
AFTERNOON AND EARLY EVENING MOSTLY DUE TO DAYTIME HEATING. WINDS
WILL BE LIGHT AND VARIABLE EARLY TODAY...SHIFTING SOUTHEAST AT 8 TO
12 KNOTS LATE THIS MORNING AND THIS AFTERNOON THEN DIMINISHING TO 3
TO 6 KNOTS LATE THIS EVENING AND OVERNIGHT. 32/EE

MARINE...A LIGHT EAST TO SOUTHEAST WIND FLOW WILL REDEVELOP LATER
THIS MORNING IN RESPONSE TO A WEAK UPPER LEVEL DISTURBANCE
APPROACHING FROM THE WEST COMBINED WITH PERSISTENT SFC RIDGE ALONG
THE EASTERN SEABOARD. A SLIGHTLY BETTER FLOW FROM THE EAST AND
SOUTHEAST CAN BE EXPECTED THROUGH THE WEEK AS A WELL DEFINED COOL
WEDGE BEGINS TO SHIFT SOUTHWEST TOWARDS THE NORTHERN GULF COAST THU
THROUGH SAT MORNING. A BETTER FLOW FROM THE SOUTHWEST AND WEST CAN
BE EXPECTED OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS THE MAIN
UPPER LEVEL TROF OVER THE MID SECTION OF THE COUNTRY THIS WEEK
SHIFTS EASTWARD AND DAMPENS SLOWLY. WINDS AND SEAS WILL BE HIGHER IN
AND AROUND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH
THE REMAINDER OF THE WEEK. 32/EE

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ESCAMBIA-LOWER
     BALDWIN-LOWER MOBILE-UPPER BALDWIN-UPPER MOBILE-WASHINGTON.

FL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR COASTAL
     ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND
     ESCAMBIA-INLAND OKALOOSA-INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR GEORGE-GREENE-
     PERRY-STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Apr 15, 1:10 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
110 PM CDT WED APR 15 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
110 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE INTERSTATE
10 CORRIDOR THIS AFTERNOON AND SPREAD INLAND THROUGH EARLY THIS
EVENING. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING A QUICK 1 TO
2 INCHES OF RAIN IN MANY LOCATIONS. LOCALLY HIGHER TOTALS ARE
POSSIBLE WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREAS...AND THIS
IS WHERE FLASH FLOODING WILL BE POSSIBLE. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR MOST AREAS GENERALLY SOUTH AND WEST OF A LINE
STRETCHING FROM ANDALUSIA ALABAMA TO WAYNESBORO MISSISSIPPI UNTIL 7
PM.

IN ADDITION...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A POTENTIALLY DANGEROUS FLOOD AND FLASH FLOOD PATTERN WILL PERSIST
THROUGH SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT.
ADDITIONAL RAINFALL TOTALS OF AROUND 5 INCHES ARE LIKELY OVER MUCH
OF THE AREA...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS
10 INCHES. AT THIS POINT...IT IS IMPOSSIBLE TO DETERMINE WHERE EACH
UPCOMING ROUND OF HEAVY RAINFALL WILL SET UP...BUT THE ENTIRE REGION
SHOULD BE ON ALERT FOR A CONTINUED INCREASED THREAT OF FLASH
FLOODING THROUGH THE WEEKEND.

GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL LIKELY
ACCOMPANY THE STRONGER THUNDERSTORMS THROUGHOUT THE REMAINDER OF THE
WEEK. A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE LATE IN THE WEEK AND OVER THE WEEKEND AHEAD OF DEVELOPING
COLD FRONT APPROACHING FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO
RELAY ANY REPORTS OF HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER
SERVICE IN MOBILE.

GMZ630>635-650-655-670-675-161200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
110 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. THE BEST COVERAGE OF SHOWERS AND
THUNDERSTORMS WILL BE DURING THE MORNING AND EARLY AFTERNOON HOURS
BEFORE SHIFTING INLAND LATER IN THE DAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGHOUT THE WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:11 PM CDTRiver Flood WarningMOBBaldwin62 hr
Apr 15, 3:16 PM CDTAreal Flood AdvisoryMOBMobile59 min
Apr 15, 4:32 PM CDTSevere Thunderstorm WarningMOBBaldwin28 min
Apr 15, 4:33 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia46 min
Apr 15, 5:31 PM CDTSpecial Weather StatementMOBConecuh59 min
Apr 15, 6:35 PM CDTSpecial Weather StatementMOBButler55 min
Apr 15, 4:36 PM CDTSevere Thunderstorm WarningMOBSanta Rosa54 min
Apr 15, 5:30 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa49 min

Nearby

Special Marine Warnings in Alabama, 2015Every special marine warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.